Infinite sequence soliton-like exact solutions of Nizhnik-Novikov-Vesselov equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (11): 110203     doi:10.7498/aps.61.110203
GENERAL Current Issue| Archive| Adv Search  |   
Infinite sequence soliton-like exact solutions of Nizhnik-Novikov-Vesselov equation
Taogetusang1 2, Bai Yu-Mei2
1. College of Mathematical, Inner Mongolia University for Nationalities, Tongliao 028043, China;
2. College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn